MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR
Model Number 863283
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
The customer reported the monitor fell from the holder.The customer confirmed that the device was not connected to a patient.
 
Additional Manufacturer Narrative
H10: the plastic holder, at the top of the suresigns roll stand, was replaced to resolve the issue.Vs4 and suresigns roll stand are now working as planned.The device remains at the customer site, and no subsequent calls have been logged for this device/issue.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
VS4 VITAL SIGNS MONITOR
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10560554
Report Number1218950-2020-05544
Device Sequence Number11503568
Product Code DXN
UDI-Device Identifier00884838028890
UDI-Public(01)00884838028890
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K120132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1